# SDR USAASB99277

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: Pack Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGA - FLT 6461 - EN ROUTE FROM BOS TO IAD, THE F/A REPORTED THAT COCKPIT CREW SMELLED BURNING ELECT ODOR IN CABIN.  CAPT DECIDED TO DIVERT TO LGA.  FLT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX ACCOMP GROUND ENG RUN WITH PACKS ISOLATED AND WITH APU AIR SOURCE.  INSPECTED PACK BAYS.  NO DEFECTS NOTED.  FOUND RT PACK BAY COALESCER BAG CONTAMINATED.  REPLACED SAME ALONG WITH LEFT PACK COALESCER BAG.  ALSO, INSPECTED FWD AND AFT GALLEYS AND LAVATORIES.  INSPECTED ENTIRE CABIN, COCKPIT AND E/E COMPARTMENTS.  NO EVIDENCE OF ELECTRICAL SMOKE OR BURNING SMELL.  REMOVED AND REPLACED FWD GALLEY OVEN (P/N2510-0007-03) AS PRECAUTIONARY DUE TO STRONG FOOD ODOR AFTER PROLONGED HEATING.  OPS CHECK GOOD.
